Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Uniform optimal-order estimates for finite element methods for advection-diffusion equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 555-559
Authors:  Lin, Qun;  Wang, Hong;  Zhang, Shuhua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Advection-diffusion equation  bilinear finite element method  linear triangular element method  nonconforming finite element method  
A new stabilized finite element method for solving the advection-diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 1, 页码: 57-64
Authors:  Duan, HY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
advection-diffusion equation  stabilized finite element method